Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Neosporin ointment on penis

Premium Questions

Dr.  Deepak Kishore Kaltari MD

I acquired chemical burn by using neosporin on my penis head. I use cortizone to help ease the pain - What other ointments can i ise to speed up the helaling? ... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr. Naveen Kumar MD

noticed that there are more minor cuts on the foreskin. I have been applying neosporin ointment once a day ... noticed that i was bleeding from couple of cuts on the foreskin right beneath the head of the... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr.  P. T. Patil MD

Dear Dr,, I asked you a week ago about my penis problem and u prescribed for me something i cant find in my country. "You can apply topical antibiotic ointment like Neosporin which will help ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Praveen Rodrigues MD

under the head, on the backside of penis. I put neosporin on the irritation for about a week, and have ... was rubbing & grinding very hard on my penis through my jeans and her jeans. I didn't realize... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)
Dr. Kathy Robinson MD

Hi, I have developed a small cut/abrasion on the very tip of my penis, on the edge of my pee hole, after masterbating without enough lube. Can I just put something like Neosporin on it and try to keep ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Public Forum Discussions

Dr. S.R.Raveendran MD

..otherwise neutral. I was concerned, so I used an antibiotic ointment (exactly the same as Neosporin).Can I still have sexual relations with my partner?Should I be using neosporin? ... View answer

Answered by : Dr. S.R.Raveendran ( Sexologist)
Dr. Saurabh Pandya MD

For several weeks, I had dry skin below the head of my penis on the top side. I don t typically use .... I put a bandaid over it with antibiotic ointment and the bandaid choked off the air supply (and I am ... View answer

Answered by : Dr. Saurabh Pandya ( Urologist)
Dr. G.Srinivasan MD

of the left side of my penis shaft. I had sex after I thought it healed (2 days later) but I continue to have ... vasceline) to the point where you know there is irritation there. Even though I apply... View answer

Answered by : Dr. G.Srinivasan ( Urologist)
Dr. Raghuveer Murki MD

my son is four and hes got a cut on the right side of his penis . right above the top. its red. he said it hurts a little and he doesnt know how it happened and i dont either. im with my son 24/7. i ... View answer

Answered by : Dr. Raghuveer Murki ( Dermatologist)
Dr. G.Srinivasan MD

to the doctors today because there was some gauze that was left on his penis .it seems the doctor did what is called a 4 stick. Is that something that should concern me? Doctor said to keep puting neosporin ... View answer

Answered by : Dr. G.Srinivasan ( Urologist)

Mobile Questions and Answers

Dr. Swarnava Dattagupta MD

Hello. Use neosporin ointment. Get a blood sugar test done. Reply with thanks. Regards.

Dr. Raju A.T MD

Hi, Thanks for writing back. Could be due to fungal or bacterial infection. Do apply Neosporin ointment for the same. Regards,

Dr. Diptanshu Das MD

Apply some antibiotic ointment like Neosporin. Give it some time to heal. Things will be fine. Please reply with thanks.